# SDR 2008FA0000669

- Difficulty date: October 2, 2008
- Submitted: October 10, 2008
- Operation: General aviation
- Aircraft: N308BW
- Make and model: Lear 35A
- Aircraft serial: 438
- Aircraft time: 9,341 hours, 7,938 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Attach Bracket
- Part number: 232507911
- Condition: Cracked
- Location: T/E Flap
- Part time: 9,341 hours, 7,938 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 600 HOUR INSPECTION FOUND TWO SHEARED ALUMINUM RIVETS, ALONG WITH A 0NE INCH CRACK IN LT FLAP ACTUATOR ATTACHMENT BRACKET, P/N 2325079-11.  INSTALLED NEW BRACKET ASSEMBLY, P/N 2325079-17.  THIS BRACKET HAS TWO STEEL RIVETS IN PLACE OF THE ORIGINAL ALUM RIVETS.
